# SDR ASAA0852546

- Difficulty date: February 5, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 5,284 hours, 1,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A73022
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL START MARK ON STIFFENER ANGLE IN AIR CON BAY AT BS 663 RBL 40.  REPLACED IAW EA5310 02768.
